# SDR DALA2023121310190

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,951 hours, 44,388 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS / 1R SLIDE ENGAGE LIGHT INOPERATIVE. CORRECTIVE ACTION: REMOVED DEBRIS FROM 1R DOOR AS PER B757 AMM 25-66. OPS CHECKS OK. A/C OK FOR SERVICE. (0101679)
